The use of the generalized Pauli's theorem for odd elements of Clifford algebra
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 130 (2013) no. 1, pp. 279-287
Cet article a éte moissonné depuis la source Math-Net.Ru
In the present paper we consider the use of generalized Pauli's theorem to prove the theorem about double cover of orthogonal groups by spin groups. We prove theorems about double cover of orthochronous, othochorous, special and special orthochronous groups by corresponding spin groups. We show the difference between the approaches using adjoint action and twisted adjoint action.
Keywords:
Clifford algebra, Pauli's theorem, spin groups, orthogonal groups, double cover
Mots-clés : orthochronous group, orthochorous group.
Mots-clés : orthochronous group, orthochorous group.
@article{VSGTU_2013_130_1_a27,
author = {D. S. Shirokov},
title = {The use of the generalized {Pauli's} theorem for odd elements of {Clifford} algebra},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {279--287},
year = {2013},
volume = {130},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a27/}
}
TY - JOUR AU - D. S. Shirokov TI - The use of the generalized Pauli's theorem for odd elements of Clifford algebra JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2013 SP - 279 EP - 287 VL - 130 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a27/ LA - ru ID - VSGTU_2013_130_1_a27 ER -
%0 Journal Article %A D. S. Shirokov %T The use of the generalized Pauli's theorem for odd elements of Clifford algebra %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2013 %P 279-287 %V 130 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a27/ %G ru %F VSGTU_2013_130_1_a27
D. S. Shirokov. The use of the generalized Pauli's theorem for odd elements of Clifford algebra. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 130 (2013) no. 1, pp. 279-287. http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a27/
[1] D. S. Shirokov, “Extension of Pauli's theorem to Clifford algebras”, Dokl. Math., 84:2 (2011), 699–701 | DOI | MR | Zbl
[2] D. S. Shirokov, “Theorem on the norm of elements of spinor groups”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2011, no. 1(22), 165–171 | DOI
[3] I. M. Benn, R. W. Tucker, An introduction to spinors and geometry with applications in physics, Adam Hilger, Ltd., Bristol, 1987, x+358 pp. | MR
[4] N. G. Marchuk, D. S. Shirokov, “Unitary spaces on Clifford algebras”, Adv. Appl. Clifford Algebr., 18:2 (2008), 237–254 | DOI | MR | Zbl